# SDR FDEA201308041759

- Difficulty date: August 4, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,589 hours, 22,891 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Frame
- Part number: A5383413820500
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO: 6-5710-7-3305 D3 PT3, WRI: 57101122, POST REMOVAL OF FASTENER "A" IN CTR WING BOX REAR SPAR, FR 47, LT JUNCTION WITH FUSELAGE SCORE DAMAGE FOUND IN WALL OF HOLE.  A-HOLE EXISTING DIA= 0.591 IN.   FASTENER "A" HOLE REAMED TO REMOVE SCORES, HOLE NDT CARRIED OUT, NIL FINDING AND FASTENER INSTALLED IAW REPAIR INSTRUCTION OF EA:6-5710-167454. AIB RDAS:70579170/005/2013 ISSUE B, REFERS.  MAJOR REPAIR, CAT B.
